# SDR CALA0700263

- Difficulty date: May 24, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 39,439 hours, 4,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148W4305
- Condition: Corroded
- Location: Bs 2344-2370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN CORRODED AT BS 2344-2370, S38R-S43R (TAIL COMPARTMENT AREA).  THE SKIN WAS REPAIRED IAW SRM 53-00-01, REPAIR 7, FIGURE 202.
